# SDR CA151112003

- Difficulty date: November 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 44,557 hours
- Engine: Pwa PT6A27
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: RA12885
- Condition: Chafed
- Location: Prop De-Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WIRES FROM DE-ICE BOOT TO CONNECTOR FOUND CHAFFED ON CONNECTOR MOUNTING BRACKET.
